| Model Number |
MMT-523NAH |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose.The customer's blood glucose when admitted to hospital was 500 mg/dl.The customer also report the blood glucose was 200 mg/dl.The customer did not provide details regarding symptoms and treatment of high blood glucose.The insulin pump will not be returned for analysis.